i have extreme itching, especially when i go outside, and especially when its sunny out. i increased my topa from 200mg to 250mg a couple months ago. im trying to decide if its the med or allergies or what. but whats weird is i was sorting my meds and i started itching again, maybe bc i touched the pills. now that could be total coincidence but i thought it was weird. so has this itching happened to anyone else on topamax, or even depakote (im on both)
I noted that I perspire less. So dry conditions, and this time of year, may contribute to dry skin. I never had itch issues. Just the observations that I perspired less, and perception of temprature is different than before. Being in my area we topped out at about 36 deg yesterday (not counting the WC) it's starting to get cool up here in the North Central areas .
One of the listed side effects of Topa. is decreased perspiration for some people. In the summertime, I don't perspire less here in NC but I get the itchies like crazy in the heat and sun. I'm on 400mgs.
I have adult-onset epilepsy. I am here to answer any questions, offer hugs or whatever you need to the best of my disability.